Articles written in Pramana – Journal of Physics
Volume 77 Issue 2 August 2011 pp 263-275
Exact travelling solutions for some nonlinear physical models by ($G'/G$)-expansion method
B Salim Bahrami H Abdollahzadeh I M Berijani D D Ganji M Abdollahzadeh
In this paper, we establish exact solutions for some special nonlinear partial differential equations. The ($G'/G$)-expansion method is used to construct travelling wave solutions of the twodimensional sine-Gordon equation, Dodd–Bullough–Mikhailov and Schrödinger–KdV equations, which appear in many ﬁelds such as, solid-state physics, nonlinear optics, ﬂuid dynamics, ﬂuid ﬂow, quantum ﬁeld theory, electromagnetic waves and so on. In this method we take the advantage of general solutions of second-order linear ordinary differential equation (LODE) to solve many nonlinear evolution equations effectively. The ($G'/G$)-expansion method is direct, concise and elementary and can be used with a wider applicability for handling many nonlinear wave equations.
Volume 97, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode